Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Duals and topological center of a class of matrix algebras with applications


Author: G. H. Esslamzadeh
Journal: Proc. Amer. Math. Soc. 128 (2000), 3493-3503
MSC (2000): Primary 43A20, 46H05
Published electronically: May 18, 2000
MathSciNet review: 1694860
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize the topological center of a class of matrix algebras, which are called $\ell ^{1}$-Munn algebras. This involves a characterization of Arens regular semigroup algebras for a large class of semigroups, which is an extension of Young's Theorem for semigroups. We show by some counter examples that only up to a certain extent Young's Theorem can be generalized.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 43A20, 46H05

Retrieve articles in all journals with MSC (2000): 43A20, 46H05


Additional Information

G. H. Esslamzadeh
Affiliation: Faculty of Mathematics and Computer Science, Tehran Polytechnic University, 424 Hafez Avenue, 15914 Tehran, Iran
Email: hesslam@cic.aku.ac.ir

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05521-0
PII: S 0002-9939(00)05521-0
Received by editor(s): January 22, 1999
Published electronically: May 18, 2000
Additional Notes: This work was supported by a scholarship from MCHE, Iran, and also partially by the Department of Mathematical Sciences, University of Alberta. The author thanks both of these agencies for their kind support.
Communicated by: Dale Alspach
Article copyright: © Copyright 2000 American Mathematical Society